# SDR M7K2007F00000

- Difficulty date: August 6, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 350A23404020
- Condition: Cracked
- Location: Tailboom
- Part time: 4,833 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION THE CRACK WAS FOUND UTILIZING A BRIGHT LIGHT LOOKING AFT DOWN THE TAIL BOOM INTERIOR FROM THE TAILBOOM MOUNTED BATTER ACCESS DOOR.  AS VIEWED FROM THE REAR, THE CRACK WAS LOCATED AT THE 9:00 POSITION OF THE TAIL BOOM FRAME, STARTING FROM A HI-LOCK FASTENER DRILL HOLE AND PROCEEDING AROUND THE FLANGE RADIUS AND OFF THE EDGE OF THE FRAME FLANGE UNDER THE TAILBOOM SKIN.  THE MFG SUBSIDIARY WAS CONTACTED AND REPAIR SCHEME ENGINEERED AND ISSUED WITH FORM 8110-3 AND DETAILED INSTRUCTIONS WAS APPLIED TO THE CRACKED FRAME AS A MAJOR REPAIR WITH FORM 337 SUBMITTED FOR THE WORK PERFORMED.  AS TO A CAUSE, POSSIBLY THE HI-LOC DRILLED HOLE HAD NOT BEEN DEBURRED ADEQUATELY DURING MFG AND DO
